# SDR AALA201802139006

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 54,568 hours, 20,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER LOOSE AT THE L4 DOOR.  MAINTENANCE SECURED SLIDE COVER PER AMM 25-62-50 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
